RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1901, Volume 22, Number 2, Pages 219–224 (Mi msb7959)  

Sur une forme généralisée de la série de Lagrange

N. V. Bougaïev


Full text: PDF file (365 kB)

Bibliographic databases:

Citation: N. V. Bougaïev, “Sur une forme généralisée de la série de Lagrange”, Mat. Sb., 22:2 (1901), 219–224

Citation in format AMSBIB
\Bibitem{Bou01}
\by N.~V.~Bouga{\"\i}ev
\paper Sur une forme g\'en\'eralis\'ee de la s\'erie de Lagrange
\jour Mat. Sb.
\yr 1901
\vol 22
\issue 2
\pages 219--224
\mathnet{http://mi.mathnet.ru/msb7959}
\zmath{https://zbmath.org/?q=an:32.0269.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7959
  • http://mi.mathnet.ru/eng/msb/v22/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:154
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020